• Amy Amy
    November 18, 2011
    I have Ulcerative Colitis, take Depo Provera because the UC makes my period unbearable. I have had the Depo for almost 2 years and got my period today for the first time since starting the shot. why?
    Amy Amy
    November 18, 2011

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    December 04, 2011
    Merely Me
    Health Guide
    December 04, 2011

    Hello Amy

     

    This is a question only your doctor can attempt to answer.

     

    I am sorry I cannot be of help in this instance.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.